This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I have had your identical side effects, especially the ravenous appetite and early morning leg discomfort. The only reason I consider it my miracle is due to the many weeks of horror I endured with the flash/chills occuring five times per hour, twenty four hours per day. I never had more than an hour or two of consistent sleep for weeks and weeks.
I now exercise indoors twice daily on a treadmill [winter here on Cape Cod] with the aid of three pound arm weights.
After my first bottle of 30 pills that I take at the rate of one per day my flashes have nearly disappeared entirely.
I was aware that Megestrol is a steroid hormone and knew of some mortality issues, but considering my previous condition I thought it worth the risk.
I continue to jokingly tell of being convinced that prostate cancer treatment is a medical establishment device to make one so miserable that we won't mind dying.
I started using a stationary bicycle for my leg discomfort. No matter what time of day discomfort happens, I jump on it for a couple minutes and the discomfort goes away. Doctor says the effects of this are cumulative and I'm currently going at a rate that averages 15 miles/day!